# SDR DALA2017122708936

- Difficulty date: December 24, 2017
- Submitted: December 27, 2017
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 64,706 hours, 25,172 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT DEPARTURE,  R1 DOOR WOULD NOT ARM,  HANDLE SPONGY AND NO DOOR ARM LIGHT IN COCKPIT.  REPOSITIONED THE GIRT MATERIAL IAW AMM 25-61.   HANDLE NOW FREE,  DOOR ARMS NORMALLY AND ARM INDICATIONS CHECKED NORMAL. R1 GIRT BAR OK.  FUNCTIONAL CHECKED OK.
